# SDR ASAA2013053094945

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,771 hours, 7,739 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 7974C
- Condition: Failed
- Location: Window Heat
- Part time: 25,765 hours, 7,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT WONT TURN ON.  ACFT GROUNDED. CHANGED WHCU, APPLIED WET TOWEL TO SENSOR AREA, ON LIGHT CAME ON, OPS NORMAL, REF MM 30-41-11.
